MAUDE Adverse Event Report: IAG BC PRO GRN 18GA X 1.16IN; CATHETER

IAG BC PRO GRN 18GA X 1.16IN; CATHETER
Model Number 392544
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that iag bc pro grn 18ga x 1.16in leaked.The following information was provided by the initial reporter: it is reported customer experienced leakage.Verbiage received, i was called to the patient's room and blood was every where.The port on the iv had fallen off and the iv was backflowing blood all over herself, her bed, and the floor.The iv pump was turned off, pressure was applied and the part was placed back on the iv where it had been misplaced.The patient was cleaned up and her bedding and gown were changed out.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: bd was unable to perform a thorough investigation as no sample, lot, or batch number were provided.A device history review could not be completed as no batch number was provided.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly. our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.

Brand Name
IAG BC PRO GRN 18GA X 1.16IN
Common Device Name
CATHETER
MDR Report Key12253811
Report Number1710034-2021-00642
Device Sequence Number4066520
Product Code FOZ
UDI-Device Identifier00382903925445
UDI-Public00382903925445
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number392544
Device Catalogue Number392544
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer08/24/2021
Initial Report FDA Received Date07/30/2021
Supplement Report FDA Received Date09/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1